MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PAGEWRITER TC50 CARDIOGRAPH

PHILIPS NORTH AMERICA LLC PAGEWRITER TC50 CARDIOGRAPH
Model Number 860310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Phone provided: (b)(6).A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the device suffered a fall.The customer refused to provide any further information on how the device fell.The device was not in use on a patient at the time of the event.
 
Event or Problem Description
The customer reported the device suffered a fall.The device was not in clinical use at the time the reported issue was discovered.
 
Additional Manufacturer Narrative
A third-party repair group (promovendo brasil) was contacted to evaluate the device.The third party provided the customer with a quote to have the device evaluated.However, the customer has declined the quote for further evaluation and corrective action of the device.

Brand Name
PAGEWRITER TC50 CARDIOGRAPH
Common Device Name
PAGEWRITER TC50 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11777347
Report Number1218950-2021-10508
Device Sequence Number17143388
Product Code DPS
UDI-Device Identifier00884838026568
UDI-Public00884838026568
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860310
Device Catalogue Number860310
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/13/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1